Vimpat and Cognitive deterioration - from FDA reports
There is no Cognitive deterioration reported by people who take Vimpat yet. This review analyzes which people have Cognitive deterioration with Vimpat. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 17, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Cognitive deterioration when taking Vimpat?
- Check symptoms - is cognitive deterioration caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsCognitive deterioration and drugs with ingredients of lacosamide.
Expand the study to include reports from both FDA and eHealthMeCognitive deterioration and Vimpat from FDA and eHealthMe reports
Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from Vimpat 7,124 users)
Cognitive deterioration (memory impairment) has been reported by people with high blood cholesterol, generalized anxiety disorder, dementia alzheimer's type, fibromyalgia, epilepsy (latest reports from 513 Cognitive deterioration patients).
Browse all side effects of Vimpata b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Cognitive deteriorationCognitive deterioration
Could your condition cause Cognitive deteriorationCognitive deterioration
What would happen?
Questions to the study
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
started taking vagifem 2 weeks ago and it has made a difference however I feel extremely bloated I have gained 2kg weight I have stomach cramps and although I am prone to uti's I have a serious one atm coincidental ? is it safe to take ? given my co morbidities?
User reviews to the study
I was taking vimpat and had where my vision was blurry and was seeing double. After-that, I got where I couldn't stand up without falling down. It finally wore off after a few hours. I found it helped eating with it. The other day I had something like I never did before. I never blanked ...
I would be interested in any comments from someone who is taking this drug and has IBS. I feel my IBS has gotten worse since beginning Vimpat, I have only been on it 6 weeks. I had a lot of side effects right away, but they seem to gradually be decreasing. My doctor started me at 300 mg. per ...